My mother has had constant itching under the skin for the past 5 years with no rash since having her Vitamin B12 injection for Crohns disease reduced to bi-monthly from monthly. Before this she had the injection monthly as the part of the bowl that absorbs this vitamin has been removed completely. No topical creams or anti histamines help and it seems to get worse in heat. It usually starts in the feet and hands, then her face and all over her body. It gets so bad that it wakes her up at night and she gets no relief from anything. Dermatologists have said her skin is fine and her diet is fine too. I wonder if her B12 reduction is the answer. Can anyone help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.